Theorems on two radii on bounded domains of Euclidean spaces
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1719-1724
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a8,
author = {V. V. Volchkov},
title = {Theorems on two radii on bounded domains of {Euclidean} spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {1719--1724},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a8/}
}
V. V. Volchkov. Theorems on two radii on bounded domains of Euclidean spaces. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1719-1724. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a8/